# SDR DALA1011330172

- Difficulty date: May 21, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 88,345 hours, 13,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY LIGHT STRAP FOUND BROKEN.  MX REPLACED STRAP.
